DOI:  10.1007/s10878-011-9426-y  The three-dimensional matching problem in Kalmanson matrices
Author: Polyakovskiy, Sergey.  v. 26  no. 1, pp. 1- 9
ISSN:  1382-6905  EISSN:  1573-2886 
Get full text via these sources:
SpringerLink (use DOI)
SpringerLink provides access to the electronic journal publications and ebook publications of both Springer and Kluwer. Subjects include: Education, Geography, Humanities, Linguistics, Philosophy, Psychology, and Social Sciences. Springer publishes in all areas of science. Full text is only available for the journals to which Deakin University subscribes. Archives are available in the following subjects: Behavioural Science; Biomedical and Life Sciences; Business and Economics; Chemistry and Materials Science; Engineering; Humanities, Social Sciences and Law; and Medicine.
SpringerLink provides access to the electronic journal publications and ebook publications of both Springer and Kluwer. Subjects include: Education, Geography, Humanities, Linguistics, Philosophy, Psychology, and Social Sciences. Springer publishes in all areas of science. Full text is only available for the journals to which Deakin University subscribes. Archives are available in the following subjects: Behavioural Science; Biomedical and Life Sciences; Business and Economics; Chemistry and Materials Science; Engineering; Humanities, Social Sciences and Law; and Medicine.
Search for a print option via the Library Catalogue:
Request item via InterLibrary Loan:
Any issues, please contact the library for help: